American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David C. Ullrich. An extension of the Kahane-Khinchine inequality. Bull. Amer. Math. Soc. 18 (1988) 52-54. MR 919660.
Abstract, references, and article information
View Article: PDF

[2] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1